MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71421632
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical intervention will be performed due to knee instability.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LEGION HK GD MOTION ISRT 15MM SZ 4-5 LT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7603976
Report Number1020279-2018-01122
Device Sequence Number1590053
Product Code KRO
UDI-Device Identifier00885556030271
UDI-Public00885556030271
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Catalogue Number71421632
Device Lot Number13HM20430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer05/22/2018
05/22/2018
05/22/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date06/28/2018
08/08/2018
08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;